# SDR DALA2025121709178

- Difficulty date: December 8, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 68,713 hours, 32,832 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: 22G150150460400
- Condition: Faulted
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT LAV O2 MOD DOOR WILL NOT CLOSE LAVATORY OXYGEN MODULE. AFT LAV (LT) O2 MASK DROPPED ON LANDING IN DTW. C/A: FWD TO MCC , MEL 35-21-02 , "M" PROCEDURE CW , DISPATCH APPROVED , PLACARD INSTALLED.  REMOVED AND REPLACED 203 LAV O2 CONTAINER ASSY PER AMM 35- 21. CHECKS GOOD. MEL AND PLACARD REMOVED. M PROCEDURES REMOVED. (LP: 7792992)
